# SDR DALA2019022001075

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 64,301 hours, 50,280 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Transformer
- Condition: Inoperative
- Location: Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE T/S WING NACELLE & FLOOD LIGHTS C/B POPPING NOTICED ELECTRICAL SMELL AND SMOKE FILLING UP THE FIRST CLASS SECTION MAINLY. NO SMOKE IN THE AFT CABIN NOR IN THE FLIGHT DECK. NO PASSENGERS WERE ON BOARD. FOUND T1-10 TRANSFORMER INOP. R&R OF T1-10 TRANSFORMER PER AMM 33-41-02. OPS CHK NRML. ALSO R&R OF NACELLE & FLOOD LAMP. THERE WAS NOT AN NO-GO-ODI-PREVENTION EVENT AT THIS TIME. A/C OK FOR SVC.
